# SDR SWAA2021070178423

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 400 STR 26L AT FWD CARGO COMPARTMENT.   REPLACED ANGLE LOC. BS 400 STR 26L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM: 51-40-02 AND DWG: 143A7505; REV. A; SHEET 3.CRACK LENGTH 0.200'.
